RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 66, Issue 3  


Mosaics and their isometric embeddings
M. Deza, M. I. Shtogrin
3
Integrality of exponents of codimension growth of finite-dimensional Lie algebras
M. V. Zaicev
23
Irrationality of values of the Riemann zeta function
W. V. Zudilin
49
$(DA)_\infty$-modules over $(DA)_\infty$-algebras and spectral sequences
S. V. Lapin
103
Derived categories of coherent sheaves on Abelian varieties and equivalences between them
D. O. Orlov
131
Semimultiplicative estimates for the solution of the multidimensional renewal equation
M. S. Sgibnev
159
Dynamical correspondence in algebraic Lagrangian geometry
N. A. Tyurin
175
$I$-stable ideals
D. A. Shakin
197
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019